I have been on it before, i am sure many of my DC friends remember my complaints. Im stuck. It works good for my depression but i am constantly anxiouse and not happy. I dont feel sad, blue or have crying spells i just have constant anxiety and what i think is OCD. I feel that if i have a stress related issue i freak. for example i had a fight with my father two weeks ago, i stressed about it so much that my mentraul cycle came, ( i am on the mirena and have not had a period for 3 months) I dont know. I went ahead and saw my reg dr on thursday so she can do blood work just to rule out any physical issues, i made an appt with my counselor and i am scheduled to see my PDR on Tuesday. I am going to ask her to switch meds as i dont like the way i feel on effexor, i know to taper off slowely its not my first rodeo with effexor, i just dont know what else to do? if its physical and i am lacking vitamens or if its hormonal then i know what to do, but if its psycholigical?? What then??? I have been on quite of few AD, lexapro, zoloft, prystiq, and effexor. Any suggestions will be greately appreciated. Thanks again my DC friends for letting me vent!!
Effexor ER - I have been on it since December 225mg still having anxiety?
- 24 Mar 2012 by nenag
- 1 Apr 2012
- effexor, depression, anxiety, obsessive compulsive disorder, premenstrual dysphoric disorder, generalized anxiety disorder, anxiety and stress
Added 29 Mar 2012:
So my PDR put me on klonopin .05 mg to take once daily or up to twice daily. problem is i dont want to become addicted to them. Has anyone have any suggestions/ideas.
Added 4 Apr 2012:
Test results came back and my vitamin D levels are low! Thanks to Mary previous post about Vitamin D i had already started to take them. THANK YOU MARY~!!!
BUT.... test also show that I am menapousal.REALLY??? i am 37 years old?? OMG.well i guess that explains my mood swings.. LOL I have an appointment with my OBGYN tomorrow see what he recommends.
Thanks again my DC friends for all your continued support. Anyone else going through menapous and on AD's that can give me some advice or idea on what type of treatment they were put on would be greatly appreciated.
I can totally relate, I talked with my doctor about it. I wanted him to put me on something to take as needed, he put me on BuSpar. It is a non habit forming drug but will calm the anxiety, one side effect is it causes some people to get dizzy but I have menieres anyway so I am dizzy a lot with or without the drug. It works for me.
Yes, talk to your doctor about taking a medication that is specifically for anxiety. The Buspar mentioned above sounds like a good one.
If that one and other anxiety meds don't work, I need to take Klonopin for myoclonic seizures, but in the process it has taken away all my irrational anxiety attacks. It does create dependency in 1/3 of people taking it, but if your life is getting ruined by anxiety, it might be worth a try. You could just take it a very short time to see if it works before any dependency would occur.
Hello nenag. If it is physical, then, as now, you'll have to live with it. Its not really an issue as to the cause in as much as the anxiety is real and its controlling yout life. I've often said that if anxiety, stress, panic attacks could be controlled, erased, through therapy alone, the pharmaceutical corporations would be in dire straits indeed. The benzodiazepines such as Klonopin, are addictive as the dickens. The longer the use, the harder, more difficult its going to be for when its time to stop. I'm not going to suggest this drug or that. I'll let your doctor decide. He knows your track record, the SSRIs and family aren't doing the job. Regards, pledge
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 3 answers
Posted 4 Jun 2011 • 6 answers
Posted 25 Nov 2011 • 3 answers
Posted 25 Aug 2015 • 1 answer
Posted 24 Oct 2016 • 2 answers